• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
worldofroids
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
mckee
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic123
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Puffy eyes from tadalafil

machomadness22

Well-known member
Registered
Joined
Jul 31, 2014
Messages
942
Anyone else ever had this I noticed it back when I was taking some 20mg prescribed to me and now tonight took 10mg and I look like I’m stoned lol , no allergic reaction here ( possibly but no other side effects and very minor if so) just curious I’m very new to the drug just been using it while combating some e2 issues. Thanks everyone!
 

Reno911

Well-known member
Registered
Joined
Feb 25, 2011
Messages
1,011
Not sure if this will help for the eyes but like heavy said above the eyes and sinuses are tied in together.

What mitigates the side effects for me very well is the regimen below:

At the time of dosing:
-1 puff of Flonase each nostril while plugging the other side and big sniff in
repeat on other side
-1 puff of Afirin each nostril while plugging the other side and big sniff in
repeat on other side

Might work for the eye issue. Give it a shot!
 

88shots

Active member
Registered
Newbies
Joined
Feb 23, 2021
Messages
298
Anyone else ever had this I noticed it back when I was taking some 20mg prescribed to me and now tonight took 10mg and I look like I’m stoned lol , no allergic reaction here ( possibly but no other side effects and very minor if so) just curious I’m very new to the drug just been using it while combating some e2 issues. Thanks everyone!
 

machomadness22

Well-known member
Registered
Joined
Jul 31, 2014
Messages
942
Not sure if this will help for the eyes but like heavy said above the eyes and sinuses are tied in together.

What mitigates the side effects for me very well is the regimen below:

At the time of dosing:
-1 puff of Flonase each nostril while plugging the other side and big sniff in
repeat on other side
-1 puff of Afirin each nostril while plugging the other side and big sniff in
repeat on other side

Might work for the eye issue. Give it a shot!

Thanks I’ll try that I do love being on it, so hopefully this will make a difference
 

gungalunga

Kilo Klub Member / Verified Customer
Kilo Klub Member
Registered
Verified Customer
Joined
Feb 21, 2008
Messages
5,478
Don't take more than 10mg at a time and you will be fine.
 

w8tlifterty

Well-known member
Registered
Joined
Aug 24, 2004
Messages
1,192
Main reason I try and avoid pde-5's. All of them make me look terrible in the face (alongside massive headaches and congestion). Even low doses, esp cialis. It's f's me up the worst.

I love pt-141 and don't get the typical sides w it... Go figure. But effects lessen quickly w repeated short term use.
 

Reno911

Well-known member
Registered
Joined
Feb 25, 2011
Messages
1,011
Main reason I try and avoid pde-5's. All of them make me look terrible in the face (alongside massive headaches and congestion). Even low doses, esp cialis. It's f's me up the worst.

I love pt-141 and don't get the typical sides w it... Go figure. But effects lessen quickly w repeated short term use.

Try that routine I posted above. I was the same way and now now issues. FYI: I only use the Cialis and that regimen about 2x a month.

So no nausea with the PT-141? Are the results fairly predictable for you? My endo said that they can vary a lot from person to person and he has some patients that don't get the affect until the next morning if they take it at night.
 

OuchThatHurts

Moderator / Psych, Ret.
Staff member
Moderator
Kilo Klub Member
Registered
Verified Customer
Joined
Nov 6, 2005
Messages
7,712
Anyone else ever had this I noticed it back when I was taking some 20mg prescribed to me and now tonight took 10mg and I look like I’m stoned lol , no allergic reaction here ( possibly but no other side effects and very minor if so) just curious I’m very new to the drug just been using it while combating some e2 issues. Thanks everyone!
I get a blocked nose and pasty eyes every time. But for me it really works so I just deal with it.
 

pimpman

Featured Member / Kilo Klub / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Joined
Oct 22, 2006
Messages
7,215
I get a blocked nose and pasty eyes every time. But for me it really works so I just deal with it.
Holly shit brother just the other days I was thinking man ouchthathurts hasn't post in a very long time.I was even going to open a thread asking if anyone heard of you and if you where ok. Nice to see you post.I guess you ok lol
 

OuchThatHurts

Moderator / Psych, Ret.
Staff member
Moderator
Kilo Klub Member
Registered
Verified Customer
Joined
Nov 6, 2005
Messages
7,712
Holly shit brother just the other days I was thinking man ouchthathurts hasn't post in a very long time.I was even going to open a thread asking if anyone heard of you and if you where ok. Nice to see you post.I guess you ok lol
Thanks, pimpman. It really has been a while. Glad to see you, bro! I had a cracked femur from a car accident, I sold off my half of the business and retired, all while getting my son through Penn State and raising my girls (9 and 6 years). I tried to stay healthy and in shape but really ready to get back to slinging the heavy steel again.

Hope you and everyone are all doing well.
 

pimpman

Featured Member / Kilo Klub / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Joined
Oct 22, 2006
Messages
7,215
Thanks, pimpman. It really has been a while. Glad to see you, bro! I had a cracked femur from a car accident, I sold off my half of the business and retired, all while getting my son through Penn State and raising my girls (9 and 6 years). I tried to stay healthy and in shape but really ready to get back to slinging the heavy steel again.

Hope you and everyone are all doing well.
Oh man I had no idea about the car accident glad you ok brother. Could of been worse.

Congratulations on your son getting through Penn state 🙏

And raising your two girls is always a good trade over the gym life.

Good to hear from you buddy and that you are ok
 

machomadness22

Well-known member
Registered
Joined
Jul 31, 2014
Messages
942
Don't take more than 10mg at a time and you will be fine.
Yeah it happens at 10mg too that’s what I took last night.
Try that routine I posted above. I was the same way and now now issues. FYI: I only use the Cialis and that regimen about 2x a month.

So no nausea with the PT-141? Are the results fairly predictable for you? My endo said that they can vary a lot from person to person and he has some patients that don't get the affect until the next morning if they take it at night.

Yeah I’m going to thanks!
I get a blocked nose and pasty eyes every time. But for me it really works so I just deal with it.
Good to see you OTH congrats on selling your business and healing up, yeah I am going to try that protocol above but if it doesn’t work I’ll end up just putting up with it like you stated lol.
 

ripriot

Verified Customer
Registered
Verified Customer
Joined
Jun 18, 2020
Messages
555
Ponaris is great for getting moisture back into the sinuses. Getting moisture back into the sinuses is one of the best methods to reduce sinus inflammation. If you try nose sprays use ponaris 3-5 min after them.

 

HOOLIGAN

Active member
Registered
Joined
Dec 22, 2002
Messages
189
Afrin is addicting. It took me a long time to get off of it without the resulting stuffed sinuses. I would NOT take it everyday.
I used Afrin daily for over 10 years. After awhile you can't breath through the nose without it. I've been off of it for 3 years and still don't feel like my sinuses have recovered. Maybe they never will.
I wouldn't recommend using it more than occasionally.
 

OuchThatHurts

Moderator / Psych, Ret.
Staff member
Moderator
Kilo Klub Member
Registered
Verified Customer
Joined
Nov 6, 2005
Messages
7,712
I used Afrin daily for over 10 years. After awhile you can't breath through the nose without it. I've been off of it for 3 years and still don't feel like my sinuses have recovered. Maybe they never will.
I wouldn't recommend using it more than occasionally.
I can't do the nasal sprays. The foul taste in my mouth, running down the back of my throat. Plus the prolonged use of eye drops and nasal sprays have given a lot of people great misery. I used one called Ocean Clear or Ocean Drops, something like that. It was okay. Just sea/saltwater.
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
513,092,425
Threads
126,081
Messages
2,470,442
Members
156,517
Latest member
Scorpyd
Top